# SDR SWAA2021042665327

- Difficulty date: April 20, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 65,345 hours, 38,506 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Counterbalance
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE WEIGHT IS CORRODED. REMOVED AND REPLACED RUDDER COUNTERBALANCE PER CMM 554009.
